Some optimization problems on solubility sets of separable Max-Min equations and inequalities

Assem Tharwat; Karel Zimmermann

Acta Universitatis Carolinae. Mathematica et Physica (1997)

  • Volume: 038, Issue: 2, page 45-57
  • ISSN: 0001-7140

How to cite

top

Tharwat, Assem, and Zimmermann, Karel. "Some optimization problems on solubility sets of separable Max-Min equations and inequalities." Acta Universitatis Carolinae. Mathematica et Physica 038.2 (1997): 45-57. <http://eudml.org/doc/196587>.

@article{Tharwat1997,
author = {Tharwat, Assem, Zimmermann, Karel},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
language = {eng},
number = {2},
pages = {45-57},
publisher = {Charles University in Prague},
title = {Some optimization problems on solubility sets of separable Max-Min equations and inequalities},
url = {http://eudml.org/doc/196587},
volume = {038},
year = {1997},
}

TY - JOUR
AU - Tharwat, Assem
AU - Zimmermann, Karel
TI - Some optimization problems on solubility sets of separable Max-Min equations and inequalities
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 1997
PB - Charles University in Prague
VL - 038
IS - 2
SP - 45
EP - 57
LA - eng
UR - http://eudml.org/doc/196587
ER -

NotesEmbed ?

top

You must be logged in to post comments.